Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Red eyes post sexual intercourse - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Men Sexual Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   Hello, my question I found on your page
User :   red eyes after sex! Always, After having sex (ejaculation) I have my eyes turning red and itchy. This situation last almost 24 hours. Is this related to an allergy, testosterone...? Without ejaculation I have no issue.
User :   what could be the problem,
Doctor :   This is not a problem.
User :   I seems to be quite annoying since people notice it in work etc
Doctor :   There are few changes that occur during the height of sexual arousal.
Doctor :   They are due to hormonal and neurological effects.
Doctor :   Symptoms such as redness, watering from the eyes, headaches can occur.
Doctor :   This is not of major concern.
Doctor :   Have you followed?
User :   Yes, I understand
User :   but it really is a problem for me,
User :   the eyes become red,
User :   and, you know, other people notice it,
User :   could anything be done, at least to alleviate the scale of redness
Doctor :   I would suggest you to use lubricant eye drops which should help to some extent.
User :   i guess it is a meter of individual person, right ?
User :   some people dont have red eyes
User :   and some do is it true ?
Doctor :   And if they are not helping you, then you would need to see a doctor.
Doctor :   Have you followed?
User :   yes,
Doctor :   Do you have any other query?
User :   i,m 26
User :   and sometimes I have, what is called wet dream,
User :   is it normal ?
User :   sometimes 2 in week, sometimes once in two weeks
Doctor :   Yes,
User :   wet dream meening ejaculation
Doctor :   its completely morma;
Doctor :   *normal
Doctor :   They do not cause any problems.
User :   okej, thank you, thats everything
User :   have a nice day.
Doctor :   Thanks for consulting me.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor